# SDR SIMA20150717004

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 27,863 hours, 23,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHT STRIPS AT SEATS 9BC - 18BC ARE INOPERATIVE.  R & R BATTERY HOLDER & BATTERY CHARGER ASSEMBLY IAW AMM 33-50-04.  OPERATIONALLY CHECKED GOOD.
